Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Bug bite on arm, bruised, redness. Headache, muscle cramps and spasms. What bit me?

Hi. I have a bug bite on my arm that s a little over an inch in diameter. In the beginning the middle of the bite appeared bruised (yellowish, greenish in color), but now it s circular and is white in the middle; the outside is red. Since then I have been experiencing bad headaches , muscle cramps and spasms. What bit me? Should I see a doctor?
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

You must have developed insect bite hypersensitivity. Its severity ranges from mild to fatal.

As you have developed various symptoms, I strongly suggest you to visit a doctor immediately. Till you approach a doctor, get an injection of pheniramine (25 mg) and hydrocortisone (100 mg). At times the delay in treatment proves to be dangerous.


Dr. Ajit Singh Kulhari

MD - Skin & VD
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor